Archived

This topic is now archived and is closed to further replies.

Accutane Extreme Teeth Sensitivity?

4 posts in this topic

I've noticed that ever since starting Accutane, my teeth have become really sensitive and my gums bleed and hurt really badly whenever I try to brush my teeth. I was thinking I would have to switch toothbrushes or toothpaste to ones less harsh on my teeth/gums. Does anyone else have/had this side effect on Accutane and does anyone have any suggestions for toothpaste/toothbrush brands?

Share this post


Link to post
Share on other sites

See IndigoRush's posts - He's been off Accutane for 5yrs and has gum problems ever since! So yes it can happen, do you have any health conditions??? Certian health conditions or lab levels that Accutane can effect also can cause gum issues, which may or may not go back to normal!


The secret of health for both mind & body

is not to mourn for the past, not to worry about the future, or not anticipate troubles, but to live the present moment wisely and earnestly.

The Buddha


Share this post


Link to post
Share on other sites

I also have tooth sensitivity but I never realized it was probably because I'm on Accutane! Although mines not too bad!

Share this post


Link to post
Share on other sites

I bought some sensodyne and it seems to have helped a lot! Still slight bleeding when brushing my teeth, but at least my gums don't look like they're bleeding all the time.

Share this post


Link to post
Share on other sites